Alert archive / Arizona / Flash Flood Warnings in 2012

Flash Flood Warning 44, NWS Tucson, AZ

August 21, 2012Pima County, Arizona

NWS Tucson, AZ issued this flash flood warning at Aug 21, 2012, 6:38 PM MST for Pima County, Arizona. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 21, 2012, 6:38 PM MST (01:38 UTC)
Expired
Aug 21, 2012, 8:30 PM MST
In force
112 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

County Pima County, AZ

The radar

The Phoenix radar (KIWA), 124 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 1.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2012-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 565 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2012-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
565 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
2143 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WGUS55 KTWC 220138
FFWTWC
AZC019-220330-
/O.NEW.KTWC.FF.W.0044.120822T0138Z-120822T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
638 PM MST TUE AUG 21 2012

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL PIMA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 830 PM MST

* AT 630 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LARGE AREA OF THUNDERSTORMS ACROSS MAINLY CENTRAL AND NORTHER
  PORTIONS OF THE TOHONO O'ODHAM NATION GENERATING WIDESPREAD
  RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIL
  NAGGIA...QUEENS WELL AND AK CHIN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
SIL NAKYA WASH...SAN LUIS WASH...AGUIRRE WASH...SANTA ROSA WASH...SAN
VICENTE WASH...SAN SIMON WASH...QUIJOTOA WASH...KO VAYA WASH...SIKUL
HIMATK WASH...VAMORI WASH...HALI MURK WASH...PISINIMO WASH...VIOPULI
WASH...HOUSE WASH...AND TIRO WASH.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND OTHER DRAINAGE
AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3214 11227 3249 11169 3229 11148 3195 11216

$$

MEYER
1 follow-up statement
140 
WGUS75 KTWC 220220
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
720 PM MST TUE AUG 21 2012

AZC019-220330-
/O.CON.KTWC.FF.W.0044.000000T0000Z-120822T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
720 PM MST TUE AUG 21 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MST FOR
CENTRAL PIMA COUNTY...

AT 715 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LARGE AREA OF STRONG THUNDERSTORMS PRODUCING FLASH 
FLOODING ACROSS MAINLY CENTRAL AND NORTHERN PORTIONS OF THE TOHONO 
O'ODHAM NATION. WIDESPREAD RAINFALL AMOUNTS IN EXCESS OF 2 INCHES.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIL NAGGIA...
QUEENS WELL...AK CHIN...SANTA ROSA...AND COVERED WELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SIL NAKYA 
WASH...SAN LUIS WASH...AGUIRRE WASH...SANTA ROSA WASH...SAN VICENTE 
WASH...SAN SIMON WASH...QUIJOTOA WASH...KO VAYA WASH...SIKUL HIMATK 
WASH...VAMORI WASH...HALI MURK WASH...PISINIMO WASH...VIOPULI 
WASH...HOUSE WASH...AND TIRO WASH.

&&

LAT...LON 3214 11227 3249 11169 3229 11148 3195 11216

$$

MEYER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 2:30 PM MST, 4 hours 8 minutes earlier.

Area forecast discussion, Aug 21, 2:30 PM MST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
230 PM MST TUE AUG 21 2012

.SYNOPSIS...RAIN CHANCES WILL BE ON THE INCREASE AS A LOW PRESSURE
SYSTEM PASSES THROUGH THE REGION...ESPECIALLY WEDNESDAY INTO
THURSDAY. A DRYING TREND CAN BE EXPECTED BY THE WEEKEND AS DEEPER
MOISTURE MOVES EAST OF THE AREA.

&&

.DISCUSSION...ACTIVITY THIS AFTERNOON SO FAR HAS BEEN RELEGATED TO
OVER/NEAR THE HIGHER TERRAIN AND HAVE BEEN VERY PULSY. SOME OF THE
STORM HAVE APPEARED QUITE STRONG WITH A FEW SEVERE WARNINGS BEING
ISSUED. BASED ON RADAR THE RAINFALL RATES IN SOME OF THE STRONGER
STORMS HAVE BEEN RATHER IMPRESSIVE...BUT SINCE THEY ARE PULSY...THE
RATES ARE LIKELY HALF OF WHAT THE RADAR IS INDICATING. STILL LOOKING
FOR A GRADUAL WEST PROGRESSION OF STORMS LATER THIS AFTERNOON INTO
THIS EVENING. WILL HAVE TO RELY ON OUTFLOW INTERACTIONS FOR VALLEY
STORMS. MAIN THREAT FROM STORMS WILL BE WET MICROBURSTS AND
LOCALIZED HEAVY RAIN.

REMAINING ACTIVE WEDNESDAY INTO THURSDAY AS A PACIFIC SYSTEM MOVES
INLAND AND INTERACTS WITH THE VERY MOIST ATMOSPHERE. HEAVY RAIN
LEADING TO FLASH FLOODING WILL BE MAIN CONCERN.

DOWNTURN IN ACTIVITY FRIDAY INTO THE WEEKEND AS DRIER AIR PUSHES IN
FROM THE WEST.

TEMPERATURES FOR THE REMAINDER OF THE WEEK WILL REMAIN BELOW NORMAL.

&&

.AVIATION...SCT CLOUDS AT 6-9KFT AGL AND SCT-BKN CLOUDS AT 10-14K FT
AGL. SCTD TSRA/SHRA THRU 22/04Z...WITH MVFR CONDITIONS NEAR THE
STRONGER TSRA AND WIND GUSTS AROUND 45 KNOTS. OTHERWISE...SURFACE
WIND MAINLY LESS THAN 10 KTS. AVIATION DISCUSSION NOT UPDATED FOR
TAF AMENDMENTS.

&&

.FIRE WEATHER...EXPECT SCATTERED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS THIS WEEK. STRONG...ERRATIC AND GUSTY WINDS WILL OCCUR
NEAR THUNDERSTORMS. OTHERWISE...EXPECT NORMAL DIURNAL WIND TRENDS
THIS WEEK.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Aug 21, 9:41 AM MST, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
941 AM MST TUE AUG 21 2012

AZZ501>515-220600-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
941 AM MST TUE AUG 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A MOIST ATMOSPHERE RESIDING ACROSS SOUTHEAST ARIZONA WILL RESULT IN
SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS TODAY...WITH BEST
CHANCES OF PRECIPITATION WEST OF A SAFFORD-TO-BISBEE LINE.

THE MORE FAVORED AREA FOR STRONG THUNDERSTORMS WILL BE ACROSS SOUTH
CENTRAL ARIZONA LATE THIS AFTERNOON AND EARLY THIS EVENING. THIS
WOULD INCLUDE SANTA CRUZ...CENTRAL AND EASTERN PIMA AND SOUTHEAST
PINAL COUNTIES. THE COMBINATION OF A VERY MOIST ATMOSPHERE AND
INCREASINGLY MORE UNSTABLE ATMOSPHERE WILL RESULT IN AN ELEVATED
RISK OF DAMAGING DOWNBURST WINDS AND LOCALIZED FLOODING ISSUES.
A MORE DEFINED THUNDERSTORM OUTFLOW WITH BLOWING DUST TRACKING
NORTHWEST ACROSS CENTRAL/EASTERN PIMA AND SOUTHERN PINAL COUNTIES
WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING.

OTHERWISE...A MORE STABLE LAYER ALOFT WILL LIMIT THE OVERALL
INTENSITY OF INDIVIDUAL STORMS EAST OF TUCSON. EXPECT STORMS TO
DEVELOP OVER THE HIGHER TERRAIN LATE THIS MORNING...BUT STRUGGLE TO
MOVE OFF THE MOUNTAINS INTO THE VALLEYS THIS AFTERNOON. ALTHOUGH
THESE STORMS WILL STILL BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL
AND STRONG GUSTY WINDS...THE RISK OF WIDESPREAD FLOODING ISSUES OR
DAMAGING DOWNBURST WINDS IS RELATIVELY LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN INCREASE IN SHOWER AND THUNDERSTORM COVERAGE IS EXPECTED
WEDNESDAY AS MOISTURE CONTINUES TO MOVE INTO THE AREA FROM THE SOUTH.
THIS WILL RESULT IN A RISK OF WIDESPREAD HEAVY RAINFALL.

STRONG THUNDERSTORMS WILL THEN BE POSSIBLE THURSDAY AS A TROUGH OF
LOW PRESSURE TRACKS EASTWARD ACROSS NORTHERN ARIZONA AND INTERACTS
WITH THE VERY MOIST ATMOSPHERE IN PLACE.

A STRONG DECREASE IN THUNDERSTORM ACTIVITY IS EXPECTED FRIDAY...
PERSISTING INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Aug 21, 2:10 PM MST, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
210 PM MST TUE AUG 21 2012

AZZ507-508-513-212200-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-EASTERN COCHISE COUNTY BELOW
5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-UPPER SAN PEDRO RIVER VALLEY
INCLUDING SIERRA VISTA/BENSON AZ-
210 PM MST TUE AUG 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COCHISE COUNTY UNTIL 300
PM MST...

AT 206 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF BENSON...OR 29 MILES
SOUTHWEST OF WILLCOX...MOVING SOUTH AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...BENSON.

LAT...LON 3211 11032 3207 11007 3192 11015 3198 11041
TIME...MOT...LOC 2110Z 022DEG 7KT 3203 11026
Special weather statement, Aug 21, 3:12 PM MST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
312 PM MST TUE AUG 21 2012

AZZ504-507-513-514-212300-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-SANTA CATALINA AND RINCON
MOUNTAINS INCLUDING MOUNT LEMMON/SUMMERHAVEN AZ-TUCSON METRO AREA
INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-UPPER SAN PEDRO RIVER
VALLEY INCLUDING SIERRA VISTA/BENSON AZ-
312 PM MST TUE AUG 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIMA AND WESTERN COCHISE
COUNTIES UNTIL 400 PM MST...

AT 306 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS NEAR AND SOUTH OF INTERSTATE 10
BETWEEN VAIL AND BENSON. STORMS WERE SLOWLY DRIFTING NORTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND SMALL HAIL.

AREAS AFFECTED BY THIS STORM INCLUDE...MESCAL...VAIL AND CORONA DE
TUCSON.

LAT...LON 3210 11084 3204 11015 3176 11008 3180 11074
TIME...MOT...LOC 2210Z 171DEG 2KT 3194 11055

MEYER
Special weather statement, Aug 21, 5:03 PM MST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
503 PM MST TUE AUG 21 2012

AZZ502-504>506-220100-
SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK
AZ-SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-TOHONO
O'ODHAM NATION INCLUDING SELLS AZ-TUCSON METRO AREA INCLUDING
TUCSON/GREEN VALLEY/MARANA/VAIL AZ-
503 PM MST TUE AUG 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PINAL AND NORTHERN PIMA
COUNTIES UNTIL 600 PM MST...

AT 455 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF MARANA...WITH ANOTHER STRONG
THUNDERSTORM NEAR DOVE MOUNTAIN...MOVING NORTHWEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

AREAS AFFECTED INCLUDE...MARANA...AVRA VALLEY...SAGUARO NATIONAL
PARK WEST...PICTURE ROCKS...DOVE MOUNTAIN AND RED ROCK.

LAT...LON 3263 11148 3266 11101 3223 11105 3221 11126
TIME...MOT...LOC 0001Z 152DEG 10KT 3227 11119

MEYER
Special weather statement, Aug 21, 5:21 PM MST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
521 PM MST TUE AUG 21 2012

AZZ506-220100-
SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-
521 PM MST TUE AUG 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PINAL COUNTY UNTIL 600 PM
MST...

AT 518 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KEARNY...OR 20 MILES SOUTHWEST OF
GLOBE...MOVING SLOWLY WEST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN
PINAL COUNTY.

LAT...LON 3324 11093 3305 11082 3302 11082 3304 11104
      3320 11103 3325 11096 3325 11095
TIME...MOT...LOC 0020Z 188DEG 4KT 3313 11091

MEYER
Special weather statement, Aug 21, 5:53 PM MST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
553 PM MST TUE AUG 21 2012

AZZ502-504>506-220145-
SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK
AZ-SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-TOHONO
O'ODHAM NATION INCLUDING SELLS AZ-TUCSON METRO AREA INCLUDING
TUCSON/GREEN VALLEY/MARANA/VAIL AZ-
553 PM MST TUE AUG 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PINAL COUNTY UNTIL
645 PM MST...

THUNDERSTORMS WERE GENERATING AREAS OF BLOWING DUST NEAR AND SOUTH OF
INTERSTATE 10 IN SOUTHERN AND SOUTHEAST PINAL COUNTY.

AREAS AFFECTED INCLUDE...ELOY...WHITE HORSE PASS...RED ROCK...PICACHO
PEAK...PICACHO...FRIENDLY CORNERS AND CHUICHU.

EXPECT REDUCED VISIBILITIES DUE TO BLOWING DUST. BLOWING DUST CAN
QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS THAT MAY INVOLVE CHAIN
COLLISIONS AND MULTIPLE PILEUPS. IF DENSE DUST IS OBSERVED BLOWING
ACROSS A ROADWAY...PULL YOUR VEHICLE OFF THE PAVEMENT AS FAR AS
POSSIBLE TO STOP. TURN OFF THE LIGHTS...SET THE EMERGENCY BRAKE...AND
TAKE YOUR FOOT OFF THE BRAKE PEDAL TO ENSURE BRAKE LIGHTS ARE NOT
ILLUMINATED.

LAT...LON 3251 11113 3252 11170 3279 11184 3280 11178
      3277 11176 3276 11173 3273 11172 3277 11161
      3287 11150 3291 11144

MEYER
Local storm report, Aug 21, 6:04 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
604 PM MST TUE AUG 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     TUCSON                  32.24N 110.94W
08/21/2012                   PIMA               AZ   BROADCAST MEDIA

            LOCAL MEDIA REPORTS TREES DOWN ON THE CORNER OF ORACLE
            AND GRANT

&&

EVENT NUMBER TWC1200075

SMR

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 5:03 PM MSTSpecial Weather StatementTWCPinal57 min
Aug 21, 5:21 PM MSTSpecial Weather StatementTWCPinal39 min
Aug 21, 5:37 PM MSTFlash Flood WarningTWCPinal83 min
Aug 21, 5:39 PM MSTFlash Flood WarningTWCPima85 min
Aug 21, 5:45 PM MSTFlash Flood WarningTWCPima2 hr
Aug 21, 5:48 PM MSTSevere Thunderstorm WarningTWCPima42 min
Aug 21, 5:53 PM MSTSpecial Weather StatementTWCPinal52 min
Aug 21, 6:47 PM MSTSevere Thunderstorm WarningTWCPima43 min
Aug 21, 6:55 PM MSTSevere Thunderstorm WarningTWCPima50 min
Aug 21, 7:13 PM MSTAreal Flood AdvisoryTWCPima6 hr
Aug 21, 7:51 PM MSTFlash Flood WarningTWCPima114 min
Aug 21, 8:31 PM MSTSpecial Weather StatementTWC44 min
Aug 21, 10:29 PM MSTAreal Flood WarningTWCPima3 hr
Aug 22, 2:12 AM MSTAreal Flood WarningTWCPima12 hr
Aug 22, 3:08 AM MSTFlash Flood WatchTWCCochise, Pima, Pinal, Santa Cruz17 hr
Aug 22, 9:35 AM MSTAreal Flood AdvisoryTWCCochise, Graham, Pima, Pinal, Santa Cruz3 hr
Aug 22, 2:28 PM MSTAreal Flood WarningTWCPima, Pinal7 hr

Nearby

Flash Flood Warnings in Arizona, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.